# SDR TWAA0002311

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 769  - 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, FOUND CORROSION ON FUSELAGE SKIN AT STA 769 TO 807, AT RUB STRIP FOR LOWER RT FUSELAGE FAIRING.  REMOVED CORROSION AND REPAIRED AREA PER SRM 53-04, FIG 53.
